# SDR MASA2016101712460

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 30,861 hours, 25,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14A LOWER EXIT SIGN ONE LAMP INOP.  PLACED ON MEL.
